# SDR IPXA2016060304193

- Difficulty date: May 12, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING DROOP L/E SKIN IS CHAFED AT  XDLE=330. REPAIRED CHAFED LT WING DROOP L/E SKIN AT XDLE=330 IAW SRM 57-40-01, REPAIR 15, FIG 202.
